MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*ULTRAVERES NDL 120MM; INSUFFLATOR, LAPAROSCOPIC

ETHICON ENDO-SURGERY, LLC. ENDOPATH*ULTRAVERES NDL 120MM; INSUFFLATOR, LAPAROSCOPIC
Model Number UV120
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unk.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Upon visual analysis of the returned sample, it was determined that the uv120 device was returned with its packaging.The boxes were visually inspected and they were bent and damaged.Upon visual inspection, it was observed that the tyvek from the packaging was damaged (holes).The damage found compromised the device's sterility.The damage observed on the package was most likely caused due to damage noted on the boxes.The reported event was confirmed.Due to the damage found on the packaging, a possible cause for this condition is due to improper handling during transit or storage.It appears that the package hit a hard surface, and this caused the reported event.Please reference the instructions for use for more information.As part of our quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown procedure, the packaging was discovered to be damaged.It is unknown how the procedure was completed.There was no patient consequence.

Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key12662633
Report Number3005075853-2021-06299
Device Sequence Number4298949
Product Code HIF
UDI-Device Identifier10705036013426
UDI-Public10705036013426
Combination Product (Y/N)N
PMA/510(K) Number
K983925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberUV120
Device Catalogue NumberUV120
Device Lot Number348A16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date10/19/2021
Patient Sequence Number1